Did you also want....

Sydney Tea Festival 2018

Tea Festivals Australia presents

Sydney Tea Festival 2018

9:00am, Sun 19 August, 2018

 

Note: YOU MUST HAVE AN ENTRY TICKET TO PURCHASE A WORKSHOP OR MASTERCLASS ADD ON.
*** WORKSHOP/MASTERCLASS TICKETS DO NOT INCLUDE FESTIVAL ENTRY***

A WORKSHOP/MASTERCLASS IS AN ADD ON OPTION TO YOUR FESTIVAL ENTRY TICKET.

 

WORKSHOP: Discovering The Art of Tea Blending 

Hosted by: Liliana Algorry | The Tea Atelier & Sponsored by Austral Herbs
Location: Lecture Theatre & DIY Blending Station
Time: 9.30am - 10.15am
Duration: 45 minutes + 20 min DIY Blending Station

Format:Talk & Hands On
Price: $40.00

 

Join Tea Atelier, Liliana Algorry, for the opportunity to delve into the world of blending tea. You will learn the art and science of combining teas, herbs and floral ingredients to create a bespoke blend. Liliana will share her secrets about the importance of choosing base teas, as well as how flavours and ratios work together for flavour balance and visual appeal. This workshop comprises a presentation in the Lecture Theatre, and a blending session at the DIY Blending Station, where you can test out your newfound knowledge and create your own take home tea blend.

 

Important to note - participants will receive free entry to the DIY Blending Station in the market place. You do not need to attend the station immediately after your lecture session. You will be able to create your blend at any time throughout the festival opening hours by booking a spot with the DIY Tea Blending Station crew, on the day.

 

TALK: The Essentials

Hosted by: David Lyons | 18ThirtyFour
Location: Lecture Theatre
Time: 11:00am - 12:00pm
Duration: 60 minutes
Format:Talk
Price: $15.00

 

Ever wondered the difference between white, green, oolong or black tea? Got a stash of tea at home but not sure how to store it so it stays fresher for longer? Always feel like that pot of tea you've brewed is lacking something? Roll up, budding tea enthusiasts, and join our tea expert David Lyons to find out all this and more.

 

WORKSHOP: Tea & Cheese Pairing

Hosted by: Paul Thompson | The Artisan Cheese Room
Location: Workshop Room
Time: 11:00am - 12:00pm
Duration: 60 minutes
Format:Talk & Taste
Price: $48.00

 

Tea and cheese? What a strange pairing, you might think. Well, prepare to be surprised as Paul Thompson from The Artisan Cheese Room guides you through some amazing flavour pairings. You'll taste a range of cheeses paired with an exquisite selection of premium teas from around the world. Loved something you've tried? There'll be an opportunity to take home your favourite cheese from the session at festival special prices.

 

WORKSHOP: Tea Blending for Wellness

Hosted by: Anthia Koullouros | Ovvio Tea & Sponsored by Austral Herbs
Location: Lecture Theatre & DIY Blending Station
Time: 12:30pm - 1:15pm
Duration: 45 minutes + 20 min DIY Blending Station access
Format:Talk & Hands On
Price: $40.00

 

Join Anthia Koullouros as she shares her extensive health and herbal medicine knowledge to demonstrate how teas and herbal tisanes can support health and general wellbeing. Uncover synergistic blends designed to cleanse, protect and nourish as well as target common ailments like allergies, colds, and dry skin. This workshop comprises a presentation in the Lecture Theatre, and a blending session at the DIY Blending Station, where you can test out your newfound knowledge and create your own take home tea blend.

 

Important to note - participants will receive free entry to the DIY Blending Station in the market place. You do not need to attend the station immediately after your lecture session. You will be able to create your blend at any time throughout the festival opening hours by booking a spot with the DIY Tea Blending Station crew, on the day.

 

WORKSHOP: Tea Cocktails

Hosted by: Ryan Gavin | Rockpool Dining Group
Location: Workshop Room
Time: 1:00pm - 2:00pm
Duration: 60 minutes
Format:Talk & Taste
Price: $48.00

 

Join Rockpool Dining Group's national bar manager, Ryan Gavin, as he shakes, muddles and stirs a range of tea-inspired cocktails for your tasting pleasure. Sponsored by Archie Rose Distilling Co, Sydney's leading craft spirits distillery, you will discover the key elements of creating the perfect tea cocktail every time.

Please note that for licensing purposes, this workshop is for over 18's only.

 

WORKSHOP: Blend Your Own Chai 

 

Hosted by: Fatema Khanbhai | The Chai Room & Sponsored by Austral Herbs
Location: Lecture Theatre & DIY Blending Station
Time: 2:00pm - 2:45pm
Duration: 45 mins + 20 min DIY Blending Station access
Format:Talk & Hands On
Price: $40.00

 

Fatema Khanbhai knows spice! As founder of The Chai Room, she shares her insights into blending the best tasting chai for your taste buds and will unearth the history of Masala chai in its varying forms across the world. This workshop comprises a presentation in the Lecture Theatre, and a blending session at the DIY Blending Station, where you can test out your newfound knowledge and create your own take home chai blend.

 

Important to note - participants will receive free entry to the DIY Blending Station in the market place. You do not need to attend the station immediately after your lecture session. You will be able to create your blend at any time throughout the festival opening hours by booking a spot with the DIY Tea Blending Station crew, on the day.

 

WORKSHOP: Uncovering The Tea Ceremony

Hosted by: Ueda Soko | Ryu Australia
Location: Workshop Room
Time: 3:00pm - 4:30pm
Duration: 90 minutes
Format:Talk & Demonstration
Price: $54.00

 

Observe a samurai-style Japanese tea ceremony while exploring topics such as 'how to prepare a tearoom for a traditional tea gathering', 'the role of the host and guests', and 'how the host and guests interact as one in the tearoom'. Tea practitioners from the Ueda Soko School of Tea will also demonstrate basic tearoom guest etiquette including sweet taking and matcha drinking etiquette.

 

MASTERCLASS: Wuyi Mountain Chinese Tea 

Hosted by: Cathy Zhang | Ms Cattea
Location: The Tasting Table
Time: 9.30am - 10.15am
Duration: 45 minutes

Format:Talk & Taste
Price: $24.00

 

Wuyi Mountain is a significant tea production area in China and is the birthplace of celebrated teas such as Lapsang Souchong and Wuyi Rock oolong tea. Discover the history of teas from this region and the features and production methods that make them unique. During this masterclass you'll taste high-quality Wuyi Mountain tea such as Wild Mountain Lapsang Souchong (2013 vintage) and a 15-year-old aged Wuyi Stone tea. The host will also be sampling tea from her private collection prepared in a traditional Gaiwan style.

 

MASTERCLASS: Tea Brewing

Hosted by: Matthew Tran | Tea Angle
Location: The Tasting Table
Time: 11:15am - 12:00pm
Duration: 45 minutes
Format:Talk & Taste
Price: $24.00

 

Join Matt from Tea Angle for an in-depth exploration of brewing methods, vessels and tools. During this session Matt will brew and serve up different infusions of a high-grade Chinese black and oolong tea for you to taste and compare. You'll learn and experience how adjusting different brewing parameters can affect the flavour characteristics of a tea, walk away with a framework for brewing better tea, and an understanding of how to appreciate high-grade teas.

MASTERCLASS: Japanese Green Tea

Hosted by: Harumi Oshitani | Okei-san
Location: The Tasting Table
Time: 1:00pm - 1:45pm
Duration: 45 minutes
Format:Talk & Taste
Price: $24.00

 

This fascinating masterclass takes an in-depth guided tour of Japanese teas, led by Harumi, a certified Japanese tea instructor. A range of green teas, such as an award-winning tamaryokucha, hojicha and matcha - all of which have unique profiles - will be tasted. You'll learn to identify the flavours of Japanese green tea and hear about how processing methods affect the aroma, taste and look of the tea leaf. Expert tips on brewing Japanese tea will also be shared.

 

MASTERCLASS: Taiwanese Oolong Tea

Hosted by: Tania Stacey | Cuppa Cha
Location: The Tasting Table
Time: 2:45pm - 3:30pm
Duration: 45 minutes
Format:Talk & Taste
Price: $24.00

 

Experience the incredible flavours and aromas of Taiwan's oolong teas and learn about the innovative practices that have made Taiwan a world leader in modern tea for almost 150 years. This session includes an express class in professional tea cupping followed by an in-depth oolong tasting and discussion. You'll discover some of Taiwan's finest examples of oolong teas and experience the spectrum of flavour profiles of teas such as Bai Hao (Oriental Beauty), Bao Zhong, Taitung oolong, and a recently released Jin Xuan, aged in a Starward whisky barrel.

 

THIS IS AN ALL-AGES EVENT EXCEPT WHERE STIPULATED

 

Note: YOU MUST HAVE AN ENTRY TICKET TO PURCHASE A WORKSHOP OR MASTERCLASS ADD ON.
*** WORKSHOP/MASTERCLASS TICKETS DO NOT INCLUDE FESTIVAL ENTRY***

A WORKSHOP/MASTERCLASS IS AN ADD ON OPTION TO YOUR FESTIVAL ENTRY TICKET.

Attendee information

Attendee name:

Ticket 1:

Ticket Type Description Total Price* Ticket Price Quantity
9:30 AM: Discovering The Art of Tea Blending Workshop $40.00

$40.00 ($40.00 + $0.00 Booking Fee)*

Sales Close: 9:00am, Sun 19 Aug, 2018

Allocation Exhausted

11:00 AM: Tea Essentials Talk $15.00

$15.00 ($15.00 + $0.00 Booking Fee)*

Sales Close: 9:00am, Sun 19 Aug, 2018

Allocation Exhausted

12:30PM: Tea Blending for Wellness Workshop $40.00

$40.00 ($40.00 + $0.00 Booking Fee)*

Sales Close: 9:00am, Sun 19 Aug, 2018

Allocation Exhausted

1:00PM: Tea Cocktails Workshop $48.00

$48.00 ($48.00 + $0.00 Booking Fee)*

Sales Close: 9:00am, Sun 19 Aug, 2018

Allocation Exhausted

2:00PM: Blend Your Own Chai Workshop $40.00

$40.00 ($40.00 + $0.00 Booking Fee)*

Sales Close: 9:00am, Sun 19 Aug, 2018

Allocation Exhausted

3:00PM: Uncovering The Tea Ceremony Workshop $54.00

$54.00 ($54.00 + $0.00 Booking Fee)*

Sales Close: 9:00am, Sun 19 Aug, 2018

Closed
9:30AM: Wuyi Mountain Chinese Tea Masterclass $24.00

$24.00 ($24.00 + $0.00 Booking Fee)*

Sales Close: 9:00am, Sun 19 Aug, 2018

Allocation Exhausted

11:15AM: Tea Brewing Masterclass $24.00

$24.00 ($24.00 + $0.00 Booking Fee)*

Sales Close: 9:00am, Sun 19 Aug, 2018

Allocation Exhausted

1:00PM: Japanese Green Tea Masterclass $24.00

$24.00 ($24.00 + $0.00 Booking Fee)*

Sales Close: 9:00am, Sun 19 Aug, 2018

Allocation Exhausted

2:45PM: Taiwanese Oolong Tea Masterclass $24.00

$24.00 ($24.00 + $0.00 Booking Fee)*

Sales Close: 9:00am, Sun 19 Aug, 2018

Allocation Exhausted

11:00AM: Tea & Cheese Pairing Workshop $48.00

$48.00 ($48.00 + $0.00 Booking Fee)*

Sales Close: 9:00am, Sun 19 Aug, 2018

Allocation Exhausted

Select your payment method

Get our weekly gig-guide!

  • Please enter a valid email address
Sell tickets with moshtix!
Resell your ticket!